# SDR VJ9800282

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1A35688
- Condition: Corroded
- Location: Bs 889-897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT FRAME AND SKIN CORRODED BEYOND LIMIT AT FS 889-897, L30-29R.  CLEANED CORROSION IAW DC9 SRM 53-04, FABRICATED INTERNAL DOUBLER FROM 2024-T3.032, 5.4 X 5.5 X.032, IAW DC9 SRM.  DRILLED AND DEBURRED IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW DC9 51-10-3.  INSTALLED DOUBLER NACA METHOD IAW DC9 SRM 51-30-2.
